STUDIES ON NATURAL CONVECTION INDUCED FLOW AND THERMAL BEHAVIOR INSIDE ELECTRONIC EQUIPMENT CABINET MODEL
by: Masaru Ishizuka and Debasish Biswas Page: 121 - 134 Far East Journal of Applied Mathematics Volume 23, Issue 2, Pages 121 - 134 (May 2006) Downloads: 393 Views: 1048
CLENSHAW-CHEBYSHEV SPECTRAL METHOD FOR MIXED TYPE HAMMERSTEIN EQUATIONS
by: Gamal N. Elnagar and Ken S. Li Page: 135 - 145 Far East Journal of Applied Mathematics Volume 23, Issue 2, Pages 135 - 145 (May 2006) Downloads: 415 Views: 1289
EFFECT OF ROTATION ON THERMOELASTIC INTERACTION WITH AND WITHOUT ENERGY DISSIPATION IN AN UNBOUNDED MEDIUM DUE TO HEAT SOURCE-AN EIGENVALUE APPROACH
by: Sadek Hossain Mallik and M. Kanoria Page: 147 - 167 Far East Journal of Applied Mathematics Volume 23, Issue 2, Pages 147 - 167 (May 2006) Downloads: 472 Views: 1375
DYNAMIC THERMAL STRESSES IN A NON-HOMOGENEOUS COMPOSITE SPHERICAL VESSEL UNDER THERMAL SHOCK
by: Avijit Kar and M. Kanoria Page: 169 - 189 Far East Journal of Applied Mathematics Volume 23, Issue 2, Pages 169 - 189 (May 2006) Downloads: 393 Views: 1478
APPLICATIONS OF THE GENERALIZED CONDITIONAL SYMMETRY IN DIFFERENTIAL EQUATIONS
by: E. Hesameddini Page: 191 - 199 Far East Journal of Applied Mathematics Volume 23, Issue 2, Pages 191 - 199 (May 2006) Downloads: 447 Views: 1414
METHOD OF LINES FOR SOLVING THE GENERALIZED BURGER’S-FISHER EQUATION
by: M. Javidi Page: 201 - 210 Far East Journal of Applied Mathematics Volume 23, Issue 2, Pages 201 - 210 (May 2006) Downloads: 503 Views: 1255
STRATIFIED VISCOUS FLOW PAST AN ACCELERATED HORIZONTAL PLATE IN A ROTATING FLUID
by: R. K. Deka and M. K. Mazumdar Page: 211 - 220 Far East Journal of Applied Mathematics Volume 23, Issue 2, Pages 211 - 220 (May 2006) Downloads: 385 Views: 1492
THE EMERGENCE OF A CYLINDRICAL MAGNETO-GAS DYNAMIC SHOCK WAVE AT THE SURFACE OF A STAR
by: Shilpa Shinde Page: 221 - 228 Far East Journal of Applied Mathematics Volume 23, Issue 2, Pages 221 - 228 (May 2006) Downloads: 396 Views: 1330
B-SPLINE SOLUTION OF THE BOUNDARY LAYER FREE CONVECTION FLOW IN POROUS MEDIA
by: D. C. Joshi Page: 229 - 239 Far East Journal of Applied Mathematics Volume 23, Issue 2, Pages 229 - 239 (May 2006) Downloads: 387 Views: 1064